# SDR DALA2023061804947

- Difficulty date: June 17, 2023
- Submitted: June 18, 2023
- Operation: Air carrier
- Aircraft: N853NW
- Make and model: Airbus A330-223
- Aircraft serial: 0618
- Aircraft time: 74,161 hours, 9,638 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3353, CORROSION SEAT TRACK LOC ON -Y450 BTW FR53.2 TO FR53.4 IN PASSENGER CABIN. CORRECTIVE ACTION: REPLACED SEAT TRACK LOC ON -Y450 BTW FR53.2 TO FR53.4 IN PASSENGER CABIN AS PER SRM A330 51-72-11-801 AND DWG F53326973. (LP 2821841)
